# SDR ASAA0741949

- Difficulty date: August 13, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 32,278 hours, 17,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Part number: MS166242037
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN.  FOUND RETAINING RING FOR GUIDE ARM MISSING.  REINSTALLED SNAP RING, OPS NORMAL.
